Volume 9, issue 2 (2005)

Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Counting rational curves of arbitrary shape in projective spaces
571

Aleksey Zinger

Complete intersection singularities of splice type as universal abelian covers
699

Walter D Neumann and Jonathan Wahl

Complex surface singularities with integral homology sphere links
757

Walter D Neumann and Jonathan Wahl

An exotic smooth structure on $\mathbb{CP}^2\#6\bar{\mathbb{CP}^2}$
813

András I Stipsicz and Zoltán Szabó

Bar constructions for topological operads and the Goodwillie derivatives of the identity
833

Michael Ching

Symplectomorphism groups and isotropic skeletons
935

Joseph Coffey

End reductions, fundamental groups, and covering spaces of irreducible open 3–manifolds
971

Robert Myers

On the Ozsvath-Szabo invariant of negative definite plumbed 3-manifolds
991

András Némethi

Singular Lefschetz pencils
1043

Denis Auroux, Simon K Donaldson and Ludmil Katzarkov

Deformations of asymptotically cylindrical coassociative submanifolds with fixed boundary
1115

Dominic Joyce and Sema Salur

Geometry of pseudocharacters
1147

Jason Fox Manning

Publication of this issue is now complete.